• Zielgruppen
  • Suche
 

Publikationen

Suche nach
in in allen Feldern AutorTitelBeschreibung
Kategorie
Jahr
 

2017 2016 2015 2014 2013 2012 2011 2010 2009 2008 2007 2006 2005 2004 2003 2002 2001 2000 1999 1998 1997 1996 1995 1994 1993 1992 1991 1990 1989 1988 1987 1986 1985 1984 1983 1981 1980 1979 1978 alle Jahre

Artikel

D. Ploog (2007): E Equivariant autoequivalences for finite group actions, Adv. Math. 216 (2007), no. 1, 62-74

G. H. Hitching (2007): Quartic equations and 2-division on elliptic curves
arXiv: 0706.4379

G. H. Hitching (2007): Subbundles of symplectic and orthogonal vector bundles over curves, Math. Nachr. 280 (2007), no. 13-14, 1510-1517

G. H. Hitching (2007): Moduli of rank 4 symplectic bundles over a curve of genus 2, J. Lond. Math. Soc. (2) 75 (2007), no. 1, 255-272
arXiv: math.AG/0509049

H-Ch. Graf v. Bothmer (2007): Experimental results for the Poincaré center problem (including an appendix with Martin Cremer), NoDEA, Volume 14, no. 5-6 / December 2007
arXiv: math.AG/0505547

H-Ch. Graf v. Bothmer (2007): Generic syzygy schemes, Journal of Pure and Applied Algebra, Volume 208, Issue 3, (2007), 867-876
arXiv: math.AG/0403432

H-Ch. Graf v. Bothmer (2007): Scrollar Syzygies of general canonical curves with genus ≤ 8, Trans. Amer. Math. Soc. 359 (2007), 465-488, Titel des zugehörigen ArXiv-Artikels: Geometric Syzygies of Mukai Varieties and General Canonical Curves
arXiv: math.AG/0202133

H.-Ch. Graf v. Bothmer, O. Labs, J. Schicho, Ch. van de Woestijne (2007): The Casas-Alvero conjecture for infinitely many degrees, J. Algebra 316, no. 1 (2007), 224-230
arXiv: math.AC/0605090

J. Bergström, O. Tommasi (2007): The rational cohomology of M¯4, Math. Ann. 338 (2007), no. 1, 207-239

K. Hulek, R. Kloosterman (2007): The L-series of a cubic fourfold, Manuscripta Math. 124 (2007), no. 3, 391-407
arXiv: math.AG/0601207

M. Lönne (2007): Fundamental group of discriminant complements of Brieskorn-Pham polynomials, C. R. Mathematique 345 (2007), 93 – 96

M. Lönne (2007): Braid monodromy and π1of discriminant complements, In: Singularities in Geometry and Topology, Proceedings Trieste 2005 (J.P. Brasselet et al. Eds.), World Scientific, Singapore (2007), 661–668

M. Schütt (2007): Elliptic fibrations of some extremal K3 surfaces, Rocky Mountain J. Math. 37 (2007), no. 2, 609-652
arXiv: math.AG/0412049

M. Schütt, A. Schweizer (2007): On the uniqueness of K3 surfaces with maximal singular fibre, erscheint in:  Annales de l'Institut Fourier
arXiv: 0712.3873

O. Tommasi (2007): Rational cohomology of M3,2, Compos. Math. 143 (2007), no. 4, 986-1002

R. Kloosterman (2007): Elliptic K3 surfaces with geometric Mordell-Weil rank 15, Canad. Math. Bull. 50 (2007), no. 2, 215-226

R. Kloosterman (2007): The zeta function of monomial deformations of Fermat hypersurfaces, Algebra &Number Theory 1 (2007), no. 4, 421-450
arXiv: math.NT/0703120

R. Kloosterman (2007): Higher Noether-Lefschetz loci of elliptic surfaces, J. Differential Geom. 76 (2007), no. 2, 293-316
arXiv: math.AG/0501454

S. Cynk, C. Meyer (2007): Modular Calabi-Yau threefolds of level eight, Internat. J. Math. 18 (2007), no. 3, 331-347
arXiv: math.AG/0504070

S. Cynk, K. Hulek (2007): Construction and examples of higher-dimensional modular Calabi-Yau manifolds, Canad. Math. Bull. 50 (2007), no. 4, 486-503
arXiv: math.AG/0509424

T. Shioda, M. Schütt (2007): An interesting elliptic surface over an elliptic curve, Proj. Japan Acad. Ser. A Math. Sci. 83 (2007), no. 3, 40-45
arXiv: math.AG/0611103

V. Gritsenko, K. Hulek, G. K. Sankaran (2007): The Kodaira dimension of the moduli of K3 surfaces, Invent. Math. 169 (2007), 519-567
arXiv: math.AG/0607339

V. Gritsenko, K. Hulek, G.K. Sankaran (2007): The Hirzebruch-Mumford volume for the orthogonal group and applications, Documenta Math. 12 (2007), 215-241
arXiv: math.NT/0512595

W. Ebeling, S. M. Gusein-Zade (2007): Indices of collections of 1-forms, In: Singularities in Geometry and Topology. Proceedings of the Trieste Singularity Summer School and Workshop 2005 (J.-P. Brasselet et al., eds.), World Scientific, Singapore 2007, pp. 629-639

W. Ebeling, S. M. Gusein-Zade (2007): Lectures on monodromy, In: Singularities in Geometry and Topology. Proceedings of the Trieste Singularity Summer School and Workshop 2005 (J.-P. Brasselet et al., eds.), World Scientific, Singapore 2007, pp. 234-252

W. Ebeling, S. M. Gusein-Zade (2007): Chern obstructions for collections of 1-forms on singular varieties, In: Singularity Theory. Proceedings of the 2005 Marseille Singularity School and Conference (D. Chéniot et al., eds), World Scientific, Singapore 2007, pp. 557-564
arXiv: math.AG/0503422

Bücher

W. Ebeling (2007): Functions of Several Complex Variables and Their Singularities , Graduate Studies in Mathematics, Vol. 83. American Mathematical Society, Providence, RI, 2007. weitere Informationen